Conditional boundary crossing probabilities and two-stage tests for a change-point

Yao, Qiwei (1996) Conditional boundary crossing probabilities and two-stage tests for a change-point. Scandinavian Journal of Statistics, 23 (4). pp. 511-525. ISSN 0303-6898. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)

Abstract

For normal random walks S-1,S-2,..., a large deviation approximation is obtained for the probability of the event that the stochastic process {S-n} crosses over the boundary {n(1-n/m)}(1/2) in the time interval m(0) less than or equal to n less than or equal to m(1) (<m) conditionally on S-m0 = S-m1 being fixed. The result is applied to a change-point problem to approximate the significance level of the two-stage test, which is defined as a stochastic convex combination of the modified likelihood ratio test and Pettitt's test.

Item Type: Article
Uncontrolled keywords: boundary crossing probability; change-point; large deviation; likelihood ratio test; Pettitt's test
Subjects: H Social Sciences > HA Statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: P. Ogbuji
Date Deposited: 26 Aug 2009 10:53
Last Modified: 25 Jun 2014 14:13
Resource URI: https://kar.kent.ac.uk/id/eprint/18598 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year